| Model Number |
RONYX25022UX |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Myocardial Infarction (1969)
| Date of Event |
04/07/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
During the index procedure, two resolute onyx des were implanted in the lad.Approximately 13 months post index procedure, patient suffered from chest pain.Event was classified as myocardial infarction involving the target vessel (lad).Event was treated with left heart catheterization and left in the hospital for 'washout' of anticoagulant therapy prior to bypass surgery (2 vessel).Investigator assessed that the event was unlikely related to index device.Safety assessed that the event was not related to index device or antiplatelets medication patient is recovering.
Additional Manufacturer Narrative
Additional information: patient recovered the investigator assessed the event as probably related to the device and not related to the anti-platelet medication.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Additional information: event term has been updated to nstemi.The vessels treated during bypass surgery are lima to lad and svg to pda (distal rca).There was a change in medications.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Additional information: cabg carried out on 20 apr 2020.The lad (target vessel) and the r-pda (non-target vessel) were treated during the revascularization.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.